How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Pfeiffer Your Own Question
Dr. Pfeiffer
Dr. Pfeiffer, Doctor
Category: Health
Satisfied Customers: 5986
Experience:  Ob/Gyn
Type Your Health Question Here...
Dr. Pfeiffer is online now
A new question is answered every 9 seconds

what causes the body to lose potassium

Resolved Question:

No Comment Added
Submitted: 8 years ago.
Category: Health
Expert:  Dr. Pfeiffer replied 8 years ago.

most commonly is gastrointestinal problems especially diarrhea and vomiting.

some medications such as water pills (diuretics).

abnormal activity in the kidney by mineralcorticoids such as aldosterone

chronic diseases like hyperthyroidism

Dr. Pfeiffer




Dr. Pfeiffer and 3 other Health Specialists are ready to help you